# Short Course Schedule:

#### SUNDAY, JULY 29

3:00 - 5:00 PM	Registration
	Campus Center, 1 <sup>st</sup> Floor Lobby
5:30 - 7:00 PM	Welcome Reception
	Campus Center, 2 <sup>nd</sup> Floor
7:00 - 8:30 PM	Board of Directors Meeting
	Campus Center, Room 803

#### MONDAY, JULY 30: MORNING

6:30 – 7:30 AM	Zumba – Erin Evans	(MacGregor-Fo	orbes) Campus Center S	South Side Patio (Rain locatio	on in auditorium)			
7:30 AM – 4:00	Registration Campus Center, 1st Floor Lobby							
PM	Honey Show Set Up	- Campus Cent	er, 10 <sup>th</sup> Floor, Amhe	erst Room				
Theme & Location	MICROSCOPY (Must be preregistered and paid in advance)	BEGINNER	INTERMEDIATE	ADVANCED - HIVE PRODUCTS	EAS APIARY	QUEEN REARING WORKSHOP (Must be preregistered and paid in advance)		
	ROOMS 301/302 Morrill Building	ROOM 163 1 <sup>st</sup> Floor Campus Center	ROOM 331 Integrative Learning Center	ROOM S102 Integrative Learning Center	South Lawn of Campus Center (Unless otherwise noted)	ROOM 174 1 <sup>st</sup> Floor Campus Center (Except as noted below)		
8:30 - 9:25 AM	Group 1 – External Anatomy and Pollen Dr. Kim Skyrm Group 2 – Internal Anatomy and Health Issues Jennifer Lund	Fundamental Principles of Honey Bee Colony Management Dorinda Priebe	My Hive Swarmed – Now What? Leslie Huston	New Method For Honey Comb Production Bill Crawford	Smoker Lighting and Observations to be Made Before Opening a Hive. Don Hopkins	Introduction and Making Cell Builders Jennifer Keller		
9:25 - 9:35 AM				sfer time	1			
9:35 - 10:30 AM	Group 1 – External Anatomy and Pollen Dr. Kim Skyrm Group 2 – Internal Anatomy and Health Issues Jennifer Lund Sessions continue at 10:35 PM	The Well Established Colony John Benham	Increasing Honey Production by Artificial Swarming Erin Evans (MacGregor-Forbes)	Pollen and Propolis: Natural Healing from a beekeeper's Medicine Chest Rich Wieske	Open Time	Making Cell Builders (At the EAS Apiary) Jennifer Keller		
10:30 - 11:00 AM	30 Minute Break and S	Snacks - Visit Vend	lors in the Vendor Exhib	iting Area in the Campus Cer	nter Auditorium, 1st F	loor		
11:00 - 11:55 AM	10: 35 AM -12:35 PM Group 1 – Internal Anatomy and Health Issues Jennifer Lund Group 2 – External Anatomy and Pollen Dr. Kim Skyrm	Specific Feeding Through the Seasons for Specific Results David Burns	Thermoregulation and Ventilation William Hesbach	Meade Rick Reault	Inspection of Colonies – What to Look For Don Hopkins	Planning and scheduling for successful queen rearing Jennifer Keller		
11:50 AM – 1:00 PM	Lunch on your own and a	Lunch and free time to visit vendors Lunch on your own and available at the Worcester Common, or at the Food Court in the Campus Center, 2 <sup>nd</sup> floor Vendors in the Vendor Exhibiting Area in the Campus Center Auditorium, 1st floor						

### Short Course Schedule: monday, july 30: afternoon

Theme & Location	MICROSCOPY (Must be preregistered and paid in advance)	BEGINNER	INTERMEDIATE	ADVANCED - HIVE PRODUCTS	EAS APIARY	QUEEN REARING WORKSHOP (Must be preregistered and paid in advance)
	ROOMS 301/302 Morrill Building	ROOM 163 1 <sup>st</sup> Floor Campus Center	ROOM 331 Integrative Learning Center	ROOM S102 Integrative Learning Center	South Lawn of Campus Center (Unless otherwise noted)	ROOM 174 1 <sup>st</sup> Floor Campus Center (Except as noted below)
1:30 - 2:25 PM	Group 3 – External Anatomy and Pollen Dr. Kim Skyrm Group 4 Internal Anatomy and Health Issues Jennifer Lund	Reading the Frames Landi Simone	Mysteries and Management of Laying Workers Dr. Jon Zawislak	Wax Rendering for Shows and Products Danny Mannino	Open Time	Grafting Overview Jennifer Keller
2:25 - 2:35 PM			10 min tra	ansfer time		•
2:35 - 3:30 PM	Group 3 External Anatomy and Pollen Dr. Kim Skyrm Group 4 Internal Anatomy and Health Issues Jennifer Lund Sessions continue at 3:40 PM	Early Signs of Trouble in a Hive and What to Do About It Ed Karle	How to Integrate the "Brood Factory" Concept into Smaller Operations Erin Evans (MacGregor Forbes)	Candle Making Danny Mannino	Reading the Frames Don Hopkins	<b>Practice Grafting</b> Jennifer Keller
3:30 - 4:00 PM		Visit Vendors in the		eak and Snacks in the Campus Center Au	ıditorium, 1st Floor	
4:00 - 4:55 PM	3:40-5:40 PM Group 3 Internal Anatomy and Health Issues Jennifer Lund Group 4 External Anatomy and Pollen Dr. Kim Skyrm	Observations and Record Keeping	Pollen Stresses on Your Colonies – Is Feeding Worth It? Dr. Heather Mattila	Creamed Honey and Honey Spreads	Inspecting for Disorders Don Hopkins	EAS MB Candidate Meet, Greet, and Q&A
4:55 PM	Dinner on your owr	1.				

## Short Course Schedule: TUESDAY, AUGUST 1: MORNING

6:30 – 7:30 AM	Zumba – Erin E	vans (MacGreg	or-Forbes)					
	Campus Center So	uth Side Patio (Rain	location in auditorium)					
7:30 AM –	Registration	,	,					
4:00 PM	Campus Center, 1 <sup>st</sup> Floor Lobby							
2:00 PM –	Honey Show Entry Drop Off							
5:00 PM		<sup>th</sup> Floor, Amherst Re						
8:30 AM - 12:30 PM		er - Written Exam						
8:30 AM -	Master Beekeep	ng Center, Room 10 Jer - Oral Exam	1					
6:00 PM	•	<sup>h</sup> Floor, Rooms 903,	904 & 905,					
Theme & Location	"HOW TO"	BEGINNER	INTERMEDIATE	ADVANCED – BUSINESS OF	EAS APIARY	INTRODUCTION TO HONEY	QUEEN REARING WORKSHOP	
				BEEKEEPING		SHOW JUDGING	(Must be preregistered and paid in advance)	
	ROOM 163 1 <sup>st</sup> Floor Campus Center	ROOM 174 1 <sup>st</sup> Floor Campus Center	ROOM 331 Integrative Learning Center	ROOM S102 Integrative Learning Center	South Lawn of Campus Center (Unless otherwise noted)	ROOM 168 1 <sup>st</sup> Floor Campus Center	ROOM 162 1 <sup>st</sup> Floor Campus Center (Except as noted below)	
8:30 - 9:25 AM	Cleaning and Maintaining Your Equipment (Extractor,	What Beekeepers Need to Know About Yellow Jacket	4 Tips that Took Me a Decade to Master David Burns	The Business of Migratory Beekeeping Glen Card	Open Time	The EAS Honey Show: Why We Do It? & Honey Show	No Class	
	Refractometer, & Observation Hive) Mark Cooper	Wasps Allen Hayes				Steward Orientation* Karla Eisen		
9:25 - 9:35 AM	·		1	0 min transfer tim	ie			
9:35 -	Safety	What Kills	Collecting and	When Local	Follow-up on	Introduction to	Grafting	
10:30 AM	Equipment Cleaning and Maintenance, and Following Label Precautions	Bees? Dr. Dewey Caron	Submitting Samples for Analysis Dr. Kim Skryms	Beekeeping Needs National Resources Dan Conlon	Problem Hives, and Q&A Don Hopkins	Judging Honey Shows Jim Fraser and Dr. James Wilson	Jennifer Keller	
	Dr. Leonard Davis							
10:30 - 11:00 AM		k and Snacks - Vis	it Vendors in the Vendor	Exhibiting Area in th	ne Campus Center Al	uditorium, 1st Floor		
11:00 -	Photographing	Maintaining a	Change in Queen	Transforming	What's Wrong	Judging Comb	Check Cell	
11:55 AM	Honey Bees Paul Tessier	Disease-Free Condition in the Beehive Dr. Leonard Davis	Produced Volatiles During Reproductive Swarming Dr. Heather Matilla	from a Hobbyist to a Sideliner Bill Crawford	with my Hive? Pests or Pesticides? Don Hopkins	and Extracted Honey Jim Fraser and Mark Fiegl	Builder and Place Grafted Cells in Cell Builder (At EAS Apiary) Jennifer Keller	
11:55 AM – 1:00 PM	Lunch on your own		Drs Drs he Worcester Common, o n in the Campus Center Au		in the Campus Cente	er, 2 <sup>nd</sup> floor	1	

 $^{*}$  Session required for Honey Show Stewards.

#### Short Course Schedule: TUESDAY, AUGUST 1: AFTERNOON

1:00 PM -	Field Guided Workshop on Photographing Honey Bees – Paul Tessier							
3:00 PM	(Pre-registrat	ion required. Lir	nited to 20 students	.) Bring your own cai	mera.)			
	State Apiary							
Theme & Location	"HOW TO"	BEGINNER	INTERMEDIATE	ADVANCED – BUSINESS OF BEEKEEPING	EAS APIARY	INTRODUCTION TO HONEY SHOW JUDGING	QUEEN REARING WORKSHOP (Must be preregistered and paid in advance)	
	ROOM 163 1 <sup>st</sup> Floor Campus Center	ROOM 174 1 <sup>st</sup> Floor Campus Center	ROOM 331 Integrative Learning Center	ROOM S102 Integrative Learning Center	South Lawn of Campus Center (Unless otherwise noted)	ROOM 168 1 <sup>st</sup> Floor Campus Center	ROOM 162 1 <sup>st</sup> Floor Campus Center (Except as noted below)	
1:30 - 2:25 PM	Weird Techniques for Swarm Control Landi Simone	Managing Small Hive Beetles Dr. Jon Zawislak	Educating the Next Generation of Beekeepers Dr. Cameron Jack	Understanding the Business Implications and Tax Advantages of Your Beekeeping Hobby or Business Erin Evans (MacGregorForbes)	What to Expect When Being Inspected Massachusetts State Inspectors	Judging Beeswax, Candles, Gift Baskets, and Art Mark Fiegl David Morris	What to do with Ripe Cells Jennifer Keller	
2:25 - 2:35 PM				10 min transfer t	ime			
2:35 - 3:25 PM	Starting a Public Bait Hive Project: Enlightening the Public on Honey Bee Swarms Deborah Klughers	The Latest in Colony Monitoring Technology Frank Linton	Well Mated Queens Produce the Busiest Hives Dr. Heather Mattila	Creating a Self- Service Retail Venue Landi Simone	Small Hive Beetle Traps and How to Use Them Don Hopkins	Successes and Challenges in Judging & Hands On Judging Practice Bob Wellemeyer Dr. James Wilson, Mark Fiegl, Jim Fraser, Karla Eisen	Trouble Shooting and Q&A Jennifer Keller	
3:30 - 4:00 PM	30 Minute E	Break and Snacks	S Visit Vendors in the Ve	endor Exhibiting Area ir	the Campus Center	Auditorium, 1st Floor		
4:00 - 4:55 PM	The Science of Baking - Tips and Ideas on Using Honey in the World of Pastry and Baking UMass Pastry Chef Pamela Adams	Beginning Beekeeping Round Table Master Beekeepers	Inspector Meet and Greet – Come Beek Out With Us! MDAR and Apiary Inspectors of America	Bee Economics: What Women and Bees Teach Us About Local Trade and Global Markets Dr. Tammy Horn Potter	Open Time	Hands On Practice Bob Wellemeyer James Wilson, Mark Fiegl, Jim Fraser, Karla Eisen	No Class	
5:15 - 6:00 PM	Gentle Yoga –	Bridgett J. Wilso	n Campus Center, First	Floor – See Waggle for	room allocation			
6:30 PM	Dinner around town with EAS hosts Sign up required at Registration Desk – 1 <sup>st</sup> Floor, Campus Center							

 ${}^{*}$  Pre-registration Required. Limited to 20 students. Bring our own camera

### Conference Schedule: wednesday, august 2: morning

6:30 - 7:30 AM	Zumba – Erin Evans (MacGregor-Forbes) Campus Center South Side Patio (Rain location in auditorium)
7:30 AM – 4:00 PM	Registration Campus Center, 1st Floor Lobby
8:00 - 11:00 AM	Honey Show Entries Accepted Campus Center, 10 <sup>th</sup> Floor, Amherst Room
8:30 AM - 12:30 PM	Master Beekeeper - Lab Exam Morrill Building, 3 <sup>rd</sup> Floor, Room 301
9:00 AM - 4:30 PM	Master Beekeeper Field Exam MA State Apiary at the Agricultural Learning Center Farm, 911 North Pleasant Street
8:30 - 8:45 AM	Introductions and Welcome – <i>Eloise Naylor</i> , EAS Chair & <i>Mary Duane</i> , EAS President Student Union, 2 <sup>nd</sup> Floor, Ballroom
8:45 - 9:15 AM	Ashley Randle, Massachusetts Department of Agricultural Resources Commissioner Student Union, 2 <sup>nd</sup> Floor, Ballroom
9:15 - 9:45 AM	30 Minute Break and Snacks Visit Vendors in the Vendor Exhibiting Area in the Campus Center Auditorium, 1st Floor
9:45 – 11:15 AM	<b>Dr. Tammy Horn Potter:</b> History of Bees in the U.S. Student Union, 2 <sup>nd</sup> Floor, Ballroom
11:15 AM - 1:00 PM	Lunch and free time to visit vendors
	Lunch on your own and available at the Worcester Common, or at the Food Court in the Campus Center, 2 <sup>nd</sup> floor
	Vendors in the Vendor Exhibiting Area in the Campus Center Auditorium, 1st floor

### Conference Schedule: wednesday, august 2: afternoon

Theme & Location	"PAST" ROOM 168 Campus Center 1 <sup>ST</sup> Floor EAS – The First 68 Years, A Synopsis Doug Galloway	BEE HEALTH 1:00-2:50 PM Student Union Ballroom 3:20-5:10 PM ROOM Relocation Issues with Old Comb and Toxic Interactions Bob Binnie	QUEENS AND BREEDING/ REARING ROOM 331 Integrative Learning Center The Importance of Drones for High Quality Queens John Gaut	APITHERAPY ROOM 163 Campus Center 1 <sup>ST</sup> Floor Get Your Sting On! Deborah Klughers	EAS APIARY South Lawn of Campus Center (Unless otherwise noted) General Inspection and Varroa Check Don Hopkins	
1:50 - 2:00 PM		:	10 min break/ transfer ti	me		
2:00 - 2:50 PM	Challenges in Commercial Beekeeping – Past to Present Glen Card	Colony Thirst: How Does a Honey Bee Colony Regulate Its Water Collection? Dr. Tom Seeley	The Russian Honey Bee Dan Conlon	<b>Treating Wounds with</b> <b>Honey</b> Dr. Allen Dennison	What to Expect When Being Inspected Massachusetts State Inspectors	
2:50 - 3:20 PM	Visit	: Vendors in the Vendor I	30 Minute Break and Snac Exhibiting Area in the Camp		loor	
3:20 - 4:10 PM	"Work I Knew I Must" – A.I. Root and Jane Cole: A Nineteenth Century Partnership with Twenty-First Century Implications Dr. Tammy Horn Potter	The Ins and Outs of Managing Varroa with OA Dr. Cameron Jack ROOM S102 Integrative Learning Center	Breeding the Bee That Bites the Mite Krispn Given	Bee Sting Allergies Dr. Jane Dennison	Demonstrating Drone Drift in the Apiary John Gaut & Leslie Huston	
4:10 - 4:20 PM			10 min break/ transfer ti	me		
4:20 - 5:10 PM	The Origin and Construction of the Langstroth's Patented Hive Marc Hoffman	Diet Diversity and Honey Bee Foraging Behavior Dr. Rachael Bonoan ROOM 174 Campus Center	Raising New England Queens Leslie Huston	Workshop: Hands on Compounding of Healing Ointment and Applying Wound Dressings Using Your Honey (Must be pre-registered and paid in advance) Dr. Allen Dennison	The Craft and Science of Bee Lining Dr. Tom Seeley ROOM 102 Integrative Learning Center	
5:25 PM	Beekeeper Olympics - Paul Kelly EAS Apiary, South Lawn of Campus Center					
5:25 – 6:10 PM	Gentle Yoga – Bridgett J. Wilson Campus Center, First Floor – See Waggle for room allocation					
6:00 PM	Happy Hour Student Union Ballroom					
6:30 PM	BBQ Dinner and Interv Student Union Ballroom	iew with Lorenzo Langst	roth (Marc Hoffman)			

## Conference Schedule: THURSDAY, AUGUST 3: MORNING

6:30 - 7:30 AM	Zumba – Erin Evans (MacGregor-Forbes) Campus Center South Side Patio (Rain location in auditorium)
7:30 AM – 4:00 PM	Registration Campus Center, 1 <sup>st</sup> Floor Lobby
8:30 AM - 12:00 PM	New England Apiaries - 1 <sup>st</sup> Tour Bus drop-off and pickup at the Flint Circle Loop off Campus Way Road
9:00 - 11:00 AM	Children's Program Campus Center, Room 168
9:30 AM – 5:15 PM	Bus leaves for Historic Deerfield and Bridge of Flowers Bus drop-off and pickup at the Flint Circle Loop off Campus Way Road
12:00 AM - 5:00 PM	Honey Show open for viewing Campus Center, 10 <sup>th</sup> Floor, Amherst Room
8:30 - 8:45 AM	Conference Updates – <i>Eloise Naylor</i> , EAS Chair & Mary Duane, EAS President Student Union Ballroom
8:45 - 9:35 AM	Hambleton Award Winner – <b>Dr. Michael Simone-Finstrom</b> : Harnessing Genetic Tools to Combat Honey Bee Stressors Student Union Ballroom
9:35 – 10:05 AM	30 Minute Break and Snacks Visit Vendors in the Vendor Exhibiting Area in the Campus Center Auditorium, 1st Floor
10:05 - 11:35 AM	<b>Dr. Judy Wu-Smart:</b> Investigating Persistent Bee-Kills from Systemic Pesticide Pollution and Implications for Beekeepers         Student Union Ballroom
11:40 AM – 12:40 PM	Life Member Luncheon (Open to Life Members who have pre-registered and paid in advance) Campus Center, 11 <sup>th</sup> Floor, Marriot Room
11:30 AM - 1:00 PM	Lunch and free time to visit vendors Lunch on your own and available at the Worcester Common, or at the Food Court in the Campus Center, 2 <sup>nd</sup> floor Vendors in the Vendor Exhibiting Area in the Campus Center Auditorium, 1st floor

### **Conference Schedule:** THURSDAY, AUGUST 3: AFTERNOON

1:00 - 3:00 PM	Children's Program Campus Center, Room 168						
1:00 - 5:15 PM	New England Apiaries – 2 <sup>nd</sup> Tour Bus pickup and drop-off at the Campus Center Bus Stop on North Pleasant Street						
	"PRESENT" ROOM S102 Integrative Learning Center	BEE HEALTH 1:00-2:50 PM Student Union Ballroom 3:20-5:10 PM ROOM 174 Campus Center	BEE BEHAVIOR ROOM 331 Integrative Learning Center	QUEEN BREEDING/REARING ROOM 163 1 <sup>st</sup> Floor Campus Center	EAS Apiary South Lawn of Campus Center (Unless otherwise noted)		
1:00 - 1:50 PM	The BeeMD Dr. Dewey Caron	Chemistry Behind Feeding Bees Bob Binnie	The Dynamics of Honey Bee Flight and Sexual Reproduction William Hesback	Practical Considerations of Genetics in Your Hives Meghan Denver	Bee Lining Workshop (2 hrs) (Must be pre-registered and paid in advance) Dr. Tom Seeley		
1:50 - 2:00 PM		10	) minute break/ Transfer 1	- Time			
2:00 - 2:50 PM	Examining New Legal Developments with Oxalic Acid and Other Miticides Dr. David Peck	20 Years of Commercial Beekeeping Without Treatment of Any Kind Kirk Webster	Promoting Bee Behaviors to Improve Honey Bee Health Dr. Michael Simone- Finstrom	Breeding for Low Varroa Growth (LVG) at the HBRC Paul Kelly	Bee Lining Workshop (continued) (Must be pre-registered and paid in advance) Dr. Tom Seeley		
2:50 - 3:20 PM	Visit		30 Minute Break and Snac xhibiting Area in the Camp	:ks bus Center Auditorium, 1st l	Floor		
3:20 - 4:10 PM	Importance of Wild and Managed Bees for Sustaining Agricultural Food Production and Our Natural Ecosystems Dr. Judy Wu-Smart	Keeping Bees Alive in a Parasite/Host Arms Race Dr. David Peck ROOM 174 Campus Center	Evolution of Darwinian Beekeeping Kirk Webster	The Mystery of Queen and Drone Reproductive Biology Krispn Given	Is My Hive Queenright? Plus, Clues to Help Find the Queen Don Hopkins		
4:10 - 4:20 PM		10	0 Minute Break/Transfer T	ïme			
4:20 - 5:10 PM	Update from Honey Bee Health Coalition Dr. Dewey Caron	The influence of Colony Size on Behavior Immunity Dr. Rachael Bonoan ROOM 174 Campus Center	Five Wonderous Behaviors of Honey Bees Dr. Tom Seeley	<b>Backyard Queen Rearing</b> John Gaut	<b>General Q&amp;A – Any Topic</b> Don Hopkins & Jennifer Keller		
5:15 – 6:00 PM	Gentle Yoga – Bridgett J. Wilson Campus Center, First Floor – See Waggle for room allocation						
6:00 PM	Happy Hour Student Union Ballroom						
6:30 PM	Dinner and Live Auction Student Union Ballroom						

#### Conference Schedule: FRIDAY, AUGUST 4: MORNING

6:30 - 7:30 AM	Zumba – Erin Evans (MacGregor-Forbes) Campus Center South Side Patio (Rain location in auditorium)
7:30 - 8:30 AM	Master Beekeeper Annual Meeting Campus Center, Hadley Room, 10 <sup>th</sup> Floor
7:30 AM – 10:00 AM	Registration Campus Center, 1 <sup>st</sup> Floor Lobby
8:30 - 8:45 AM	Conference Updates – Eloise Naylor, EAS Chair & Mary Duane, EAS President Student Union Ballroom
8:45 - 9:35 AM	Morse Award Winner – Krispn Given, Purdue University: Prospects for Increased Resistance to Varroa Student Union Ballroom
9:35 - 9:45 AM	10-minute break – speaker setup
9:45 - 11:15 AM	Image: Student Union Ballroom
11:15 - 11:45 AM	30 Minute Break – Snack and Last Chance to Visit Vendors Vendor Exhibiting Area in the Campus Center Auditorium, 1st Floor
11:45 - 12:00 PM	Maryland EAS 2024 Conference Introduction – David Morris EAS President Elect Student Union Ballroom
12:00 - 1:00 PM	EAS Annual Business Meeting Student Union Ballroom
12:00 - 1:00 PM	Lunch
	Lunch on your own and available at the Worcester Common, or at the Food Court in the Campus Center, 2 <sup>nd</sup> floor
	Vendors in the Vendor Exhibiting Area in the Campus Center Auditorium, 1st floor
12:00 - 1:30 PM	Bi-Monthly NE (+NY) Honeybee Update – Dr. Kim Skyrm and Apiary Inspectors Integrative Learning Center Room 331

#### **Conference Schedule:** FRIDAY, AUGUST 4: AFTERNOON

1:00 - 3:00 PM	Honey Show Open for Viewing Campus Center, 10 <sup>th</sup> Floor, Amherst Room						
	"BEEYOND" ROOM 168 Campus Center	BEES FOR EDUCATION 1:00-2:50 PM Student Union Ballroom 3:20-5:30 PM ROOM S331 Integrative Learning Center	APITHERAPY ROOM 163 Campus Center	EAS APIARY South Lawn of Campus Center (Unless otherwise noted)			
1:00 - 1:50 PM	UBeeO Assay - Pheromone-Based Tool for Determining Honey Bee Colony Pest and Disease Resistance Dr. Kaira Wagoner	Teaching Laypeople About Bees Paul Kelly	Drone Brood Homogenate: Everything You Never Knew You Needed to Know Deborah Klughers	Check Queen Cells Grafted on Tuesday Jennifer Keller			
1:50 - 2:00 PM		10 min br	reak/ transfer time				
1:00 – 4:00 PM	Using Honey and Other Healthy Ingredients to Bake Nutritious Desserts (Must be pre-registered and paid in advance) UMass Master Chef, Pamela Adams Worcester Commons Dining Building Bakery						
2:00 - 2:50 PM	Climate Change Dr. Deborah Delaney	Establishing Teaching Apiaries Dr. Judy Wu-Smart	Apitherapy for Gut Health and Immunity Dr. Nicole Klughers	How to Prepare Hives for Moving – Discussion of Options Don Hopkins			
2:50 - 3:20 PM			e Break and Snacks the Courtyard				
3:20 - 4:10 PM	Advancing Technologies to Combat Honey Bee Viruses Through Breeding and Antiviral Treatments Dr. Michael Simone- Finstrom	Teaching Beekeeping as a Tool to Relieve Poverty Megan Denver ROOM S331 Integrative Learning Center	Value Added Products from the Hive for Health and Wealth Deborah Klughers	Demonstration of Tool to Assess Colony Hygienic Behavior Dr. Kaira Wagoner			
4:10 - 4:20 PM		10 min br	eak/ transfer time				
4:20 - 5:30 PM	Dr. Michael Simone-Finstrom	Speaker Panel – Thoughts on Future of Beekeeping – Dr. Samuel Ramsey, Dr. Judy Wu-Smart, Dr. Kim Skyrm, Dr. Michael Simone-Finstrom, Krispn Given, Bill Crawford ROOM S331, Integrative Learning Center					
5:30 - 6:00 PM		I	Free Time				
6:00 PM	Happy Hour - Student Union Ballroom						
6:30 - 9:00 PM	Awards Banquet and Dinner – Guest Speaker: Dr. Samuel Ramsey Student Union Ballroom						